MAUDE Adverse Event Report: WAISMED LTD NIO ADULT; INTRAOSSEOUS ACCESS DEVICE FOR ADULTS

WAISMED LTD NIO ADULT; INTRAOSSEOUS ACCESS DEVICE FOR ADULTS
Model Number NIO-A
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has been contacted several times in an attempt to obtain additional details concerning the device involved in the reported event.Unfortunately, we have not received any clarification or further information regarding the event or returning of the device itself.We will continue trying to get extra details and a follow up report will be done in case of new information is received.
 
Event or Problem Description
Complaint descrption from customer on october 15, 2024: "we recently had an nio adult device malfunction during a code event.We stock these in our code carts and when my team member attempted to insert the device, following the ifu, it deployed, with delay, and actually fell apart.Follows is the communication i received from my colleague: i went to place an nio during a code and it was very difficult to deploy the nio.I am comfortable placing the nio and using the nio device.The device i used was from the crash cart and there are no extras in the crash cart when something like this occurs.Here was the sequence: i had unlocked it, uncapped it, was stabilizing it and did the squeeze and finally, after what seemed like an eternity in a bad situation, it did deploy but at the same time, the entire nio apparatus exploded.Literally.I don't know what to say.I did save it for you if you want to take a look, but that is seriously what happened.I came back to the office after i was organized and grabbed another nio just to see if it was me and nope.It deployed easy just like it should.No issues and no explosion.No harm was done to the patient other than a delay in vascular access.I have the actual device, in pieces, in a bag to send for inspection.I would like to report this for the record.".

Brand Name
NIO ADULT
Common Device Name
INTRAOSSEOUS ACCESS DEVICE FOR ADULTS
Manufacturer (Section D)
WAISMED LTD
10 amal st
afek industrial park
rosh ha'yin, 48092 34
IS  4809234
Manufacturer (Section G)
WAISMED LTD
10 amal st
afek industrial park
rosh ha'yin, 48092 34
IS   4809234
Manufacturer Contact
giovani munoz
10 amal st
afek industrial park
rosh ha'yin, 48092-34
IS   4809234
MDR Report Key20648712
Report Number9616791-2024-00002
Device Sequence Number8865773
Product Code FMI
UDI-Device Identifier07290008325059
UDI-Public07290008325059
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K142086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIO-A
Device Catalogue Number105000603
Device Lot Number2340036
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/10/2024
Date Device Manufactured03/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown